# SDR SWAA2021072032825

- Difficulty date: November 25, 2020
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 59,593 hours, 37,112 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING; NO 2 SLAT NOSE SKIN; LWR SKIN AT ACTUATOR ATTACHEMNT HAS CRACK PROTRUDING FROM THE SECOND INBD FASTENER FROM THE AFT EDG. / ACCOMPLISHED PERMANENT REPAIR OF DAMAGE FOUND AT #2 SLAT NOSE SKIN AT ACTUATOR ATTACHMENT AREA PER B737-700 SRM 57-42-01-ZR-2 FIG 202 AND APB SRM 57-42-01 REPAIR 8
